# SDR UALA2011082204473

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 81,587 hours, 13,168 cycles
- Engine: Pwa PW4060
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Light
- Part number: 1501437
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL LIGHT IS MISSING.   REPLACED MISSING LENS & BULB.  FOUND BROKEN WIRE AT LIGHT ASSY.  CAPPED WIRE. SECURED & CAPPED WIRE W047 2-A-A.   NEEDS LIGHT ASSEMBLY REPLACED.  UNIT IS HARD WIRED, NEED ENVIRONMENTAL SPLICES FOR INSTALLATION WITH POWER PLANE SIDE FOR HEAT SHRINK GUN.  CAPPED WIRE IS UNDERNEATH LIGHT LENS. -INF-  :LIGHT ASSY THAT WAS ON RES FOR 6458 NO LONGER AVAIL.  ORDERED 563-0705 ON OSTF C2611. -INF- :LIGHT ASSY 563-0705 REQ FOR RPR, ALSO NEEDS LENS 563-4026 OSTF N6202. PCN:563-0705 PURCHASED FROM CO-IAH RCVD IN IADJL & ON RES PER - OPBLC 0047-20AUG. REPLACED LIGHT ASSY.
